Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 45, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2012, 12:12 PM EDT for Bradford County, Susquehanna County, Pennsylvania. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 12:12 PM EDT (16:12 UTC)
- Expired
- Jul 7, 2012, 12:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Bradford County, PA, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 52 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 11:41 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS51 KBGM 071612
SVRBGM
PAC015-115-071700-
/O.NEW.KBGM.SV.W.0045.120707T1612Z-120707T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1212 PM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHWESTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 100 PM EDT.
* AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST SMITHFIELD...AND
MOVING SOUTHEAST AT 55 MPH.
THESE STORMS HAVE KNOCKED DOWN TREES AND WIRES IN THE ELMIRA AREA.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH TOWANDA AND TOWANDA BY 1220 PM EDT...
ROME BY 1222 PM EDT...
WYSOX BY 1224 PM EDT...
HERRICKVILLE BY 1228 PM EDT...
HERRICK BY 1230 PM EDT...
CAMPTOWN BY 1232 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4183 7679 4200 7662 4200 7659 4193 7635
4199 7607 4187 7598 4159 7635
TIME...MOT...LOC 1611Z 304DEG 48KT 4187 7656
$$
MSE1 follow-up statement
588
WWUS51 KBGM 071630
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1230 PM EDT SAT JUL 7 2012
PAC015-115-071640-
/O.CAN.KBGM.SV.W.0045.000000T0000Z-120707T1700Z/
BRADFORD PA-SUSQUEHANNA PA-
1230 PM EDT SAT JUL 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUSQUEHANNA AND
BRADFORD COUNTIES IS CANCELLED...
STORMS HAVE MOVED EAST OF THE AREA... AND THE WARNING IS CANCELLED.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4183 7679 4200 7662 4200 7659 4193 7635
4199 7607 4187 7598 4159 7635
TIME...MOT...LOC 1630Z 304DEG 48KT 4173 7628
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 9:49 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 7, 9:49 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 949 AM EDT SAT JUL 7 2012 .SYNOPSIS... ONE MORE HOT DAY FOR NORTHEAST PENNSYLVANIA AND MUCH OF CENTRAL NEW YORK...BEFORE THE HEAT IS FINALLY BE KICKED OUT BY A COLD FRONT. AS THE FRONT SAGS SOUTHWARD THIS AFTERNOON AND EVENING...THERE WILL BE A CHANCE OF THUNDERSTORMS...SOME OF WHICH COULD CONTAIN STRONG GUSTY WINDS. A SHOWER OR THUNDERSTORM COULD LINGER INTO SUNDAY IN NORTHEAST PENNSYLVANIA AS THE FRONT EXITS. BEHIND THE FRONT...DRY WITH SEASONABLE TEMPERATURES THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... 930 AM UPDATE... SHOWERS ASSOCIATED WITH A COLD FRONT ARE MOVING INTO THE SYRACUSE-UTICA AREA AT THIS TIME. THUNDERSTORMS ARE BACK OVER ROCHESTER AND WILL EVENTUALLY MAKE THEIR WAY IN. INCREASED THE POP OVER THE NORTHERN FORECAST AREA TO LIKELY WITH THUNDER POSSIBLE. AREA OF SHOWERS AND STORMS WILL SAG SOUTH AND EAST WITH THE FRONT THROUGH CENTRAL NY THROUGH MID DAY WITH FOCUS MOVING INTO NE PA BY MID TO LATE AFTERNOON. SLIGHT RISK FOR SEVERE TSTMS OVER NE PA LATE THIS AFTERNOON AND EVENING. CURRENTLY FAIRLY STABLE THROUGH CENTRAL NY. SOME DESTABILIZATION OVER WESTERN NY...BETTER CAPE AND SHEAR...SO WILL HAVE TO KEEP EYE ON DEVELOPMENT OUT. FROM PREVIOUS DISCUSSION... HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM FOR SULLIVAN- LACKAWANNA- PIKE-LUZERNE COUNTIES...WHERE HEAT INDICES WILL BE AROUND 100 DEGREES. 850MB TEMPERATURES THERE WILL BE AN IMPRESSIVE 22-24 DEG C. FARTHER NORTH...INCREASING CLOUDS...FALLING HEIGHTS...AND FRONT ITSELF WILL DAMPEN AMOUNT OF HEATING TODAY. LARGE GRADIENT IN TEMPERATURES ACROSS OUR AREA...WITH HIGHS RANGING FROM MID TO UPPER 90S IN LOWER ELEVATIONS OF WYOMING VALLEY AND SOUTHERN DELAWARE VALLEY...TO LOW-MID 80S IN NY THRUWAY COUNTRY. SURFACE-BASED INSTABILITY QUICKLY DROPS SOUTH OF THE AREA TONIGHT...AS FRONT CONTINUES TO SAG SOUTH...BUT ELEVATED INSTABILITY COULD STILL YIELD AT LEAST SOME EMBEDDED THUNDER IN PORTIONS OF NORTHEAST PA MUCH OF THE NIGHT. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... 445 AM UPDATE... FRONT CONTINUES TO SLIDE SOUTH SUNDAY. LINGERING SMALL CHANCE OF SHOWERS OR A THUNDERSTORM ALSO QUICKLY SHIFTS SOUTH...YIELDING TO DRIER COOLER AIR MASS AND BUILDING CANADIAN HIGH PRESSURE. QUIET DRY PATTERN THROUGH MONDAY NIGHT...WITH FEW CLOUDS AND NEAR NORMAL TEMPERATURES THAT WILL SEEM QUITE COOL AFTER THE RECENT HEAT. DEW POINTS MAINLY IN THE 50S WILL ALSO FEEL VERY COMFORTABLE. && .LONG TERM /TUESDAY THROUGH FRIDAY/... NE US WILL CONT TO ESCAPE THE WORST OF THE HEAT...CONTD INTO THE XTNDD PD. BROAD TROF OVER THE NE QUARTER OF THE US AND ERN CANADA WILL KEEP A NW FLOW OF COOL AIR...AND THE SFC BDNRY WELL SOUTH OF THE AREA. SHRT WV DROPPING IN THE FLOW WITH A WEAK SFC REFLECTION COULD TRIGGER SOME ISLTD SHWRS AND TRWS LATE IN THE PD...BUT IN GNRL...CONDS WILL REMAIN DRY. TEMPS WILL BE VERY NEAR NRML THRU THE PD...BUT CREEPING UPWARD LATE AS THE TROF BEGINS TO FILL AND SOMEWHAT WARMER AIR BEGINS TO RETURN. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... MAINLY VFR CONDITIONS THIS MORNING AHEAD OF A COLD FRONT THAT WILL MOVE INTO THE AREA LATER TODAY. THERE ARE A FEW LOCALIZED SPOTS OF MVFR DUE TO SOME LIGHT FOG. THIS SHOULD NOT LAST LONG AS DAYTIME HEATING AND MIXING BEGIN THIS MORNING. AS FOR THE COLD FRONT MOVING INTO THE AREA TODAY, THE MODELS ARE STILL DIFFERING GREATLY WITH STRENGTH AND LOCATION OF ANY CONVECTION. CURRENTLY THINKING KEEP SOME VERY LIGHT SHOWERS, IF ANYTHING IN THE KSYR AND KRME TAF SITES BEGINNING AROUND 16Z TO 17Z. KITH AND KBGM WILL SEE A LITTLE STRONGER DEVELOPMENT AND AN ISOLATED THUNDERSTORM WILL BE POSSIBLE , BUT CURRENT LIKELIHOOD IS LESS THAN 30 PERCENT, SO ONLY A MENTION OF SHRA IN THE TAF FOR NOW. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS LOOKS TO BE AT KELM AND KAVP LATER THIS AFTERNOON AND EVENING, AS THE COLD FRONT WILL HAVE THE BENEFIT OF SOME DAYTIME HEATING AND A LITTLE MORE INSTABILITY IN THE AREA. AS PREVIOUSLY THOUGH, SOME OF THE STORMS COULD BECOME STRONG TO SEVERE, ESPECIALLY FROM THE SOUTHERN TIER SOUTH, INTO NEPA. WINDS ARE LIGHT AND VARIABLE THIS MORNING. THEY WILL PICK UP OUT OF THE WEST TO WEST NORTHWEST AFTER SUNRISE AROUND 5 KTS. WITH THE FRONTAL PASSAGE TODAY, THEY WILL BECOME NW TO NORTHERLY AROUND 10 TO 15 KTS. A RETURN TO LIGHT AND VARIABLE IS EXPECTED LATE THIS EVENING. OUTLOOK... SAT NGT (AFTER 00Z)...LINGERING SHWRS/STORMS ACROSS NE PA WITH POSSIBLE MVFR CONDITIONS AT AVP THROUGH 03Z. AFTER 06Z...DEVELOPING MVFR/IFR VSBYS AT ELM/BGM/AVP. SUN THRU WED...VFR. && .CLIMATE... SYRACUSE BROKE THEIR DAILY RECORD YESTERDAY BY HITTING 95 DEGREES /OLD RECORD 94 FROM 2010/. TODAY SYRACUSE WILL NOT EVEN BE CLOSE TO THEIR RECORD OF 97 FROM 1921...FORECAST ONLY 86. BINGHAMTON AND AVOCA WILL GET WITHIN A COUPLE DEGREES OF THEIR DAILY RECORDS TODAY. BINGHAMTON DAILY RECORD HIGH TODAY 91/1988...FORECAST 89 AVOCA DAILY RECORD HIGH TODAY 98/1988...FORECAST 96 && .BGM WATCHES/WARNINGS/ADVISORIES... PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ044-047-048. NY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ062. && SYNOPSIS...MDP NEAR TERM...BMW SHORT TERM...MDP LONG TERM...DGM AVIATION...SLI CLIMATE...
Hazardous weather outlook, Jul 7, 4:54 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 454 AM EDT SAT JUL 7 2012 NYZ009-016>018-036-037-044>046-080900- NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 454 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ044-047-048-080900- SULLIVAN-LACKAWANNA-LUZERNE-PIKE- 454 AM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH DAMAGING WINDS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. NYZ015-022>025-055>057-PAZ038>040-043-072-080900- YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-SOUTHERN WAYNE- 454 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH DAMAGING WINDS. BEFORE THE FRONT...ONE MORE HOT DAY TODAY WITH HIGHS MAINLY IN THE 90S. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Jul 7, 10:31 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1031 AM EDT SAT JUL 7 2012
NYZ015>017-023-025-044-045-055-056-071530-
BROOME NY-CAYUGA NY-CHENANGO NY-CORTLAND NY-SCHUYLER NY-SENECA
NY-TIOGA NY-TOMPKINS NY-YATES NY-
1031 AM EDT SAT JUL 7 2012
...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...CORTLAND...
EXTREME SOUTHEASTERN SENECA...EXTREME SOUTHEASTERN YATES...
NORTHEASTERN SCHUYLER...NORTHERN TIOGA...SOUTHEASTERN CAYUGA...
SOUTHERN CHENANGO AND TOMPKINS COUNTIES...
* AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SCOTT TO REYNOLDSVILLE...AND MOVING SOUTHEAST
AT 55 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SOLON AND VIRGIL AT 1040 AM EDT...
EAST FREETOWN AND WEST SLATERVILLE AT 1045 AM EDT...
CINCINNATUS AND TEXAS VALLEY AT 1050 AM EDT...
MC DONOUGH AND WILLSEYVILLE AT 1055 AM EDT...
WHITNEY POINT AND WEST NEWARK AT 1100 AM EDT...
TYNER AND SMITHVILLE CENTER AT 1105 AM EDT...
UNION CENTER AND SOUTH OXFORD AT 1110 AM EDT...
GUILFORD AND WEST CORNERS AT 1115 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4274 7623 4238 7540 4236 7539 4231 7542
4204 7542 4200 7554 4200 7589 4245 7695
TACSpecial weather statement, Jul 7, 10:41 AM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1041 AM EDT SAT JUL 7 2012
NYZ015>018-022>025-044-071545-
CAYUGA NY-CHEMUNG NY-CORTLAND NY-ONONDAGA NY-SCHUYLER NY-SENECA
NY-STEUBEN NY-TOMPKINS NY-YATES NY-
1041 AM EDT SAT JUL 7 2012
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CAYUGA...CHEMUNG...
CORTLAND...SCHUYLER...SENECA...SOUTHERN ONONDAGA...STEUBEN...TOMPKINS
AND YATES COUNTIES...
* AT 1030 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DANGEROUS
LIGHTNING...STRONG GUSTY WINDS TO 40 MPH...AND VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF MONTEZUMA TO VINE VALLEY TO 25 MILES WEST OF
ARKPORT...AND MOVING SOUTHEAST AT 55 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
ELBRIDGE AND JORDAN AT 1045 AM EDT...
MARYSVILLE AND BENNETTS CORNERS AT 1050 AM EDT...
MARCELLUS AND WYCKOFF AT 1055 AM EDT...
CEDARVALE AND WHEELER AT 1100 AM EDT...
TYRONE AND WESTON AT 1105 AM EDT...
LA FAYETTE AND POMPEY AT 1110 AM EDT...
FABIUS AND POMPEY AT 1115 AM EDT...
WEST DRYDEN AND WEDGEWOOD AT 1120 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
IF ON OR NEAR LAKES CAYUGA AND SENECA...SEEK SHELTER NOW. GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
LAT...LON 4253 7773 4259 7766 4258 7737 4271 7736
4277 7730 4277 7699 4297 7697 4302 7688
4303 7650 4309 7650 4287 7590 4242 7586
4241 7629 4230 7625 4232 7641 4226 7642
4228 7653 4215 7654 4203 7700 4229 7774
TACLocal storm report, Jul 7, 11:25 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1125 AM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG WATKINS GLEN 42.38N 76.87W
07/07/2012 SCHUYLER NY 911 CENTER
NUMEROUS TREES AND POLES REPORTED DOWN IN THE VILLAGE
OF WATKINS GLEN
&&
MJNLocal storm report, Jul 7, 12:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1212 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG HORSEHEADS 42.17N 76.83W
07/07/2012 CHEMUNG NY 911 CENTER
NUMEROUS TREES DOWN IN HORSEHEADS... WIRES DOWN IN THE
CITY OF ELMIRA AND TREES AND WIRES REPORTED DOWN IN
SOUTHPORT.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:29 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 61 min |
| Jul 7, 12:21 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Susquehanna, Wayne, Wyoming | 39 min |
| Jul 7, 3:33 PM EDT | Special Weather Statement | BGM | Bradford | 27 min |
| Jul 7, 4:02 PM EDT | Special Weather Statement | BGM | Wyoming | 28 min |
| Jul 7, 4:53 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 52 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.